MAUDE Adverse Event Report: UNIVERSAL GLENOID - INLAY MEDIUM UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

UNIVERSAL GLENOID - INLAY MEDIUM UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number AR-9121-02
Health Effect - Clinical Codes Abrasion (1689); Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was performed due to an aseptic loosening of the device and a progressive polyethylene abrasion with pronounced metallosis.The complete shoulder prosthesis including humerus and glenoid components was changed to inverse shoulder prosthesis.
 
Additional Manufacturer Narrative
The reason for this supplemental submission is an update to change device part number from ar-9120-02 to ar-9121-02.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event that may occur due to fatigue wear of the implant.

Brand Name
UNIVERSAL GLENOID - INLAY MEDIUM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
UNIVERSAL GLENOID - INLAY MEDIUM
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12231613
Report Number1220246-2021-03433
Device Sequence Number19741785
Product Code PHX
UDI-Device Identifier00888867057357
UDI-Public00888867057357
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberAR-9121-02
Device Catalogue NumberAR-9120-02
Device Lot Number2501243304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
08/22/2024
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/02/2021
09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown